Hyperkalemic periodic paralysis episode during halothane anesthesia in a horse.
Аннотация
A 7-month-old Quarter Horse filly was admitted for surgical repair of a right olecranon fracture. Anesthesia was achieved with xylazine hydrochloride, guaifenesin, ketamine hydrochloride, and halothane. Two and a half hours after induction of anesthesia, myotonia, muscle fasciculations, and sweating, concurrent with high serum potassium concentration and associated electrocardiographic changes consistent with hyperkalemic periodic paralysis, were observed. Treatment included intermittent positive-pressure ventilation, changing intravenous administration of fluids from lactated Ringer's solution to 0.9% NaCl solution, and administration of calcium gluconate, glycopyrrolate, dopamine, and sodium bicarbonate. Clinical signs resolved with the return of serum potassium concentrations to the reference range. The horse was confirmed to be heterozygous for hyperkalemic periodic paralysis by DNA testing.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.